MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, HIGH CONFIG; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO 6507 POWER PRO 2, HIGH CONFIG; STRETCHER, WHEELED
Catalog Number 650705550001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 01/20/2026
Type of Reportable Event Death
Event or Problem Description
It was reported that the device was unable to be loaded into the power load.The department requested a 2nd rescue to transport.It was further reported that the patient died of a heart attack.
 
Additional Manufacturer Narrative
Please see updated b5 section for executive summary.
 
Event or Problem Description
On (b)(6) 2026, a risk assessment was conducted with input from risk management, regulatory affairs, and quality representatives to evaluate the extent of potential injury, as no response had been received from the customer following three contact attempts.Based on the available information at that time, there was insufficient evidence to establish that the reported delay caused or contributed to the alleged death.Additionally, a product evaluation concluded that no product malfunction was identified that may have contributed to the reported delay.On (b)(6) 2026, a clinical assessment was conducted with a sr.Manager, clinical affairs, to further evaluate whether the reported delay may have caused or contributed to the alleged death.Based on the available clinical information, the product evaluation, and the intended use of the device, there is no evidence to support that the power-pro 2 system caused or contributed to the patient's adverse clinical outcome (death due to myocardial infarction).The reported issue describes an inability to load the cot electrically into the power-load system, which represents an operational or use-related limitation, not a malfunction that directly impacts patient physiology.Importantly, the power-pro 2 cot is designed with a manual loading capability, which serves as a standard backup method.The patient could have been safely loaded and transported using this manual process.There is no causal mechanism by which the loading system could induce or contribute to a myocardial infarction.The underlying cause of death (heart attack) is a medical event unrelated to the function of the cot or loading system.While the need to request a second transport unit may have introduced a delay, there is insufficient information to establish that any delay was clinically significant or that it contributed to the fatal outcome.Conclusion: the device function (inability to load electrically) did not directly or indirectly cause or contribute to the patient¿s heart attack or death.The event is most consistent with an unrelated medical condition, and the device performed within its intended risk profile given the availability of manual backup procedures.

Brand Name
6507 POWER PRO 2, HIGH CONFIG
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24393943
Report Number0001831750-2026-00013
Device Sequence Number20974771
Product Code FPO
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number650705550001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown